# SDR HNAA2021062400284

- Difficulty date: May 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 79 S3-4r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT FR 79 BETWEEN STR 3R-4R HAS POSSIBLE CRACKS AROUND 1 RIVET (MARKED). REPAIRED EXTERIOR FUSELAGE AT FR 79 BETWEEN STR 3R-4R CRACKS AROUND1 RIVET IAW PIEDMONT EO1-53-21-0140.
